# SDR DXTA2022112374560

- Difficulty date: November 22, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500152
- Aircraft time: 7,859 hours, 6,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000789
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS ARE ILLUMINATED WITH EMER LT SWITCH IN ARM POSITION AND ELECTRICAL POWER APPLIED. LIGHTS APPEAR DIM. // SIGNOFF // POWERED UP AIRCRAFT AND VERIFIED DISCREPANCY, NOTED THAT EXIT SIGN ON MED DOOR AND EMERGENCY DOOR WAS DIM. MCC PLACE BOTH DATIERV PACKS ON ORDER, REMOVED FORWORD EMERGENCY BATTERV PN 6450LS-00 SN 000789 AND LNSTALLLED NEW UNLT PN 7450LS•00 SN 006371, REMOVED AFT EMERGENCY BATTERY PN 6450LS-00 SN 000762 AND INSTALLED NEW UNIT PN 74501-S·OO SN 006503, OPERATIONAL CHECKS OKAY, REF PHENOM 300 AMM 33-52-01,
